# SDR AALA20140501001

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,747 hours, 20,775 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SYR INFLIGHT DFW EWR.  CAPTAIN`S PRIMARY FLIGHT DISPLAY & FLIGHT MODE ANNUNCIATOR BLANKED OUT ON APPROACH.  EMERGENCY DECLARED FLIGHT DIVERTED SYR LANDED WITHOUT INCIDENT.  REPLACED NR 1 DIGITAL FLIGHT GUIDANCE COMPUTER & SYMBOL GENERATOR. SYS GND CHECKED NORMAL, OPERATION CLOSED.
